# SDR YENA201707160584

- Difficulty date: July 16, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N337JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000473
- Aircraft time: 17,122 hours, 11,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frames 24-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FWD CARGO DOOR CUT OUT LOWER THRESHOLD BEAM BETWEEN FRAMES 24 AND 27, RBL 15.  REMOVED AND REPLACED THE LOWER THRESHOLD BEAM  IAW SRM 51-43-03, AND 51-43-04, REV 35.
